# SDR SWAA2022092283084

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 51,556 hours, 27,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1670
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LH OVERWING LIGHT AFT OF LH WING INOP / [01] OK TO CONTINUE PER MEL 33-14-01. SP#1;[02] R/R FUSE #3 ON POWER SUPPLY M1670 PER AMM 33-51-06. MEL CLEARED.
